# SDR REXA2021101100826

- Difficulty date: August 23, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA670450733
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENTS AT RBL 27 BEGINNING AT APPROX FS 985.00 CORRODED IN SEVERAL LOCATIONS. REMOVED AND REPLACED SEAT TRACK SEGMENT, RBL 27 FS 977 THRU FS 1005 IAW CRJ 700 SRM 53-00-49-201-002-A01, CRJ 700 AMM 53-00-49-00-812-A06, 53-00-49-400-802-A06.   WVAC EMP #603145
